MAUDE Adverse Event Report: ETHICON INC. EB EXC 5GRN/5WHT 30IN 2-0 D/A V-7 10PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 5GRN/5WHT 30IN 2-0 D/A V-7 10PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number PXX77
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the procedure date & event day? did the surgery was completed successfully? if yes, what was used to complete the procedure? could you please clarify how many devices present this issue (pull off suture needle)? please clarify did the patient suffer from any consequence due to the issue? if yes please explain what is the lot number? could you please confirm device's availability?.
 
Event or Problem Description
It was reported that a patient underwent a valve replacement procedure in 2021 and suture was used.During the procedure, the suture got detached from the needle.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/17/2021.H6 component code: g07002 no device returned.Additional information was requested, and the following was obtained: what is the procedure date & event day? unknown.Did the surgery was completed successfully? yes.What was used to complete the procedure? use the other packages.Could you please clarify how many devices present this issue (pull off suture needle)? please clarify: unknown.Did the patient suffer from any consequence due to the issue? if yes please explain no.What is the lot number? unknown.Could you please confirm device's availability? product discard.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EB EXC 5GRN/5WHT 30IN 2-0 D/A V-7 10PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12824297
Report Number2210968-2021-11562
Device Sequence Number4335486
Product Code GAT
UDI-Device Identifier10705031049369
UDI-Public10705031049369
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXX77
Device Catalogue NumberPXX77
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown